×

zbMATH — the first resource for mathematics

Best possible triangle inequalities for statistical metric spaces. (English) Zbl 0125.37002

Keywords:
statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karl Menger, Statistical metrics, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 535 – 537. · Zbl 0063.03886
[2] Berthold Schweizer and Abe Sklar, Espaces métriques aléatoires, C. R. Acad. Sci. Paris 247 (1958), 2092 – 2094 (French). · Zbl 0085.12503
[3] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313 – 334. · Zbl 0091.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.